American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[2] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[3] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[4] Yuriĭ Savchuk and Konrad Schmüdgen. A noncommutative version of the Fejér-Riesz theorem. Proc. Amer. Math. Soc. 138 (2010) 1243-1248. MR 2578518.
Abstract, references, and article information   
View Article: PDF

[5] J. Brian Conrey, David W. Farmer and Özlem Imamoglu. Palindromic random trigonometric polynomials. Proc. Amer. Math. Soc. 137 (2009) 1835-1839. MR 2470844.
Abstract, references, and article information   
View Article: PDF

[6] Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007) 253-261. MR 2280202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Keith M. Rogers. Sharp van der Corput estimates and minimal divided differences. Proc. Amer. Math. Soc. 133 (2005) 3543-3550. MR 2163589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mubariz T. Karaev. The numerical range of a nilpotent operator on a Hilbert space. Proc. Amer. Math. Soc. 132 (2004) 2321-2326. MR 2052408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Elias. A hierarchy of thin sets related to the boundedness of trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 3341-3347. MR 1707515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Giovanni Stegel. An uncertainty principle for convolution operators on discrete groups. Proc. Amer. Math. Soc. 128 (2000) 1807-1812. MR 1662222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Marshall Ash and Michael Ganzburg. An extremal problem for trigonometric polynomials. Proc. Amer. Math. Soc. 127 (1999) 211-216. MR 1458861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jie Xiao. Cesàro transforms of Fourier coefficients of $L^{\infty}$-functions. Proc. Amer. Math. Soc. 125 (1997) 3613-3616. MR 1415377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Marshall Ash, Gang Wang and David Weinberg. A Cantor-Lebesgue theorem with variable ``coefficients''. Proc. Amer. Math. Soc. 125 (1997) 219-228. MR 1350931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. Farahmand. Level crossings of a random polynomial with hyperbolic elements . Proc. Amer. Math. Soc. 123 (1995) 1887-1892. MR 1264810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mihail N. Kolountzakis. A construction related to the cosine problem . Proc. Amer. Math. Soc. 122 (1994) 1115-1119. MR 1243831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mihail N. Kolountzakis. On nonnegative cosine polynomials with nonnegative integral coefficients . Proc. Amer. Math. Soc. 120 (1994) 157-163. MR 1169037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. B. Mingarelli and S. Wang. On the zeros of certain cosine polynomials . Proc. Amer. Math. Soc. 118 (1993) 1103-1106. MR 1137229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Benke. On the minimum modulus of trigonometric polynomials . Proc. Amer. Math. Soc. 114 (1992) 757-761. MR 1069683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jiang Zeng. The first sign change of a cosine polynomial . Proc. Amer. Math. Soc. 111 (1991) 709-716. MR 1000327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Boris Shekhtman. On a problem of G.\ G.\ Lorentz regarding the norms of Fourier projections . Proc. Amer. Math. Soc. 108 (1990) 187-190. MR 994788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Larry Baggett and Kathy Merrill. Equivalence of cocycles under an irrational rotation . Proc. Amer. Math. Soc. 104 (1988) 1050-1053. MR 948146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Larry Baggett. On functions that are trivial cocycles for a set of irrationals . Proc. Amer. Math. Soc. 104 (1988) 1212-1215. MR 948145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harold Widom. On an inequality of Osgood, Phillips and Sarnak . Proc. Amer. Math. Soc. 102 (1988) 773-774. MR 929019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John F. Price and Paul C. Racki. Local uncertainty inequalities for Fourier series . Proc. Amer. Math. Soc. 93 (1985) 245-251. MR 770530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James D. Nulton and Kenneth B. Stolarsky. The first sign change of a cosine polynomial . Proc. Amer. Math. Soc. 84 (1982) 55-59. MR 633277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1